Translator Disclaimer
January/February 2010 On the stability of line-shock profiles for Kadomtsev-Petviashvili-Burgers equations
Bassam Kojok
Adv. Differential Equations 15(1/2): 99-136 (January/February 2010).

Abstract

We investigate the KP-Burgers flow in the background of the shock profile solution of the KdV-Burgers equation. We show that the KdV-Burgers shock profile is stable and asymptotically stable under the KPB-I flow with respect to small perturbations in some spaces close to the energy space.

Citation

Download Citation

Bassam Kojok. "On the stability of line-shock profiles for Kadomtsev-Petviashvili-Burgers equations." Adv. Differential Equations 15 (1/2) 99 - 136, January/February 2010.

Information

Published: January/February 2010
First available in Project Euclid: 18 December 2012

zbMATH: 1191.35233
MathSciNet: MR2588391

Subjects:

Rights: Copyright © 2010 Khayyam Publishing, Inc.

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.15 • No. 1/2 • January/February 2010
Back to Top